Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 34 of 47 found articles
 
 
  On the exponential and polynomial convergence for a delayed wave equation without displacement
 
 
Title: On the exponential and polynomial convergence for a delayed wave equation without displacement
Author: Ammari, Kaïs
Chentouf, Boumediène
Appeared in: Applied mathematics letters
Paging: Volume 86 () nr. C pages 126-133
Year: 2018
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 34 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands